# SDR MALA20110909003

- Difficulty date: September 9, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 8,994 hours, 5,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Location: Bs 333-349 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED, FS 333 TO 349 .  R & R STRINGER IAW SRM 51-42-06.
